# SDR 07FDEA01644

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB712824
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 1 SLAT INBOARD RIB FOUND WITH 0.05 INCH CRACKED.  [SUP 05-14-07]  RIB REMOVED & REPLACED ON RT WING, NR 1 SLAT INBOARD AS PER SRM 51-35-01   VOL.II.   REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
